Singularly perturbed system of parabolic equations in the critical case
Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory, Proceedings of International Symposium “Differential Equations–2016”, Perm, May 17-18, 2016, Tome 132 (2017), pp. 77-80
Cet article a éte moissonné depuis la source Math-Net.Ru
We examine a system of singularly perturbed parabolic equations in the case where the small parameter is involved as a coefficient of both time and spatial derivatives and the spectrum of the limit operator has a multiple zero point. In such problems, corner boundary layers appear, which can be described by products of exponential and parabolic boundary-layer functions. Under the assumption that the limit operator is a simple-structure operator, we construct a regularized asymptotics of a solution, which, in addition to corner boundary-layer functions, contains exponential and parabolic boudary-layer functions. The construction of the asymptotics is based on the regularization method for singularly perturbed problems developed by S. A. Lomov and adapted to singularly perturbed parabolic equations with two viscous boundaries by A. S. Omuraliev.
Keywords:
singularly perturbed parabolic equation, parabolic boundary layer, regularized asymptotics, exponential boundary layer.
@article{INTO_2017_132_a17,
author = {A. S. Omuraliev and S. Kulmanbetova},
title = {Singularly perturbed system of parabolic equations in the critical case},
journal = {Itogi nauki i tehniki. Sovremenna\^a matematika i e\"e prilo\v{z}eni\^a. Temati\v{c}eskie obzory},
pages = {77--80},
year = {2017},
volume = {132},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTO_2017_132_a17/}
}
TY - JOUR AU - A. S. Omuraliev AU - S. Kulmanbetova TI - Singularly perturbed system of parabolic equations in the critical case JO - Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory PY - 2017 SP - 77 EP - 80 VL - 132 UR - http://geodesic.mathdoc.fr/item/INTO_2017_132_a17/ LA - ru ID - INTO_2017_132_a17 ER -
%0 Journal Article %A A. S. Omuraliev %A S. Kulmanbetova %T Singularly perturbed system of parabolic equations in the critical case %J Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory %D 2017 %P 77-80 %V 132 %U http://geodesic.mathdoc.fr/item/INTO_2017_132_a17/ %G ru %F INTO_2017_132_a17
A. S. Omuraliev; S. Kulmanbetova. Singularly perturbed system of parabolic equations in the critical case. Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory, Proceedings of International Symposium “Differential Equations–2016”, Perm, May 17-18, 2016, Tome 132 (2017), pp. 77-80. http://geodesic.mathdoc.fr/item/INTO_2017_132_a17/